# SDR CA001229004

- Difficulty date: October 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 11,256 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Component: Crankshaft, Pwa, R985AN14B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, 2 LARGE (1/4 X 3/18) PIECES WERE FOUND IN THE ENGINE SUMP. ONE CYLINDER WAS REMOVED AND A PIECE OF THE CONNECTING ROD BEARING WAS FOUND MISSING. THE ENGINE WAS REPLACED.
